Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Body ache, fever, nausea, rumbling stomach with no appetite. Boyfriend has similar problems. What is cause and cure?

My stomach started to feel off yesterday, felt really warm like a fever and I had body aches. My boyfriend felt alright and went for his late night shift. He felt nauseous in the morning as did I and today both of our stomachs are making really loud gurgling noises and I have little appetite . He feels alright but I still feel a bit sick.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have not mentioned in your history whether you and your boyfriend had outside food in the last 24 hours.If you have done that then you could be suffering from food poisoning. If you continue to have fever and other symptoms then you need to take a combination of pantoprazole and domperidone twice daily before food along with paracetamol 650 mg tablets twice daily for symptomatic relief.You also need to take a course of norfloxacin and tinidazole combination twice daily for 5 days.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor